# SDR MZZA97064

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65561721
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP 82660.  FORWARD CARGO DOOR AREA BELOW SCUFF PLATE, CORROSION IS BEYOND LIMITS.  REMOVED ALL CORROSION AND INSTALLED STRIP IAW ECRA NR 5320-01464, ALODINED AND PAINTED.  (X)
